# SDR CA140909001

- Difficulty date: August 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THE ACRID ODOR ON DESCENT HAPPENED ON TWO OCCASIONS. THERE WAS NO INJURIES AND THE FLIGHTS WERE PERFORMED NORMALLY AND THE FUMES WERE ONLY REPORTED AT THE END OF THE DAY.
